Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 327273, 20 pages
http://dx.doi.org/10.1155/2012/327273
Research Article

Coupled Fixed Points for Meir-Keeler Contractions in Ordered Partial Metric Spaces

1Department of Mathematics and Computer Sciences, Çankaya University, 06530 Ankara, Turkey
2Institut Supérieur d'Informatique et des Technologies de Communication de Hammam Sousse, Université de Sousse, Route GP1, 4011 H. Sousse, Tunisia
3Department of Mathematics, Atılım University, İncek, 06836 Ankara, Turkey

Received 18 February 2012; Revised 19 April 2012; Accepted 2 May 2012

Academic Editor: Rafael Martinez-Guerra

Copyright © 2012 Thabet Abdeljawad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we prove the existence and uniqueness of a new Meir-Keeler type coupled fixed point theorem for two mappings and on a partially ordered partial metric space. We present an application to illustrate our obtained results. Further, we remark that the metric case of our results proved recently in Gordji et al. (2012) have gaps. Therefore, our results revise and generalize some of those presented in Gordji et al. (2012).